MathSciNet Relay Station
MathSciNet bibliographic data
MR1603270 (99b:20069) 20F55 (20G99)
Shi, Jian-yi Left cells in the affine Weyl group of type $\widetilde F\sb 4$. J. Algebra 200 (1998), no. 1, 173–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement